# SDR AUS20021305

- Difficulty date: August 28, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid
- Part number: 692545XX
- Condition: Leaking
- Location: Eng Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE PRIMARY-ONLY SOLENOID LEAKING FROM VALVE BODY.
